10mg Bisoprolol

As I was having palpitations my GP upped my Bisoprolol to 10mg and my left leg continually feels like it has a tight sock on. Still having palpitations yes I need to lose weight but now again exhausted. Also on Apixaban. Any advice on what to say to GP they do seem reluctant always weight with them. Plus I have never had high BP even before I was diagnosed. Thanks.

4 Replies

oldestnewest
  • I am on 10mg Bisoprolol, until recently it was 15mg, per day. I decided too much. So, I have reduced it to 10, take it in one sitting, first thing in morning, and am also losing weight. The Bisoprolol will exhaust you, and as you are aware, high doses take a bit of getting used to. It is not for your BP though. Persevere with the weight loss, cut out alcohol, and look after yourself. I have to counter that all of the above was done with a very supportive GP. After two years since diagnosis, of late I have been feeling better. So.......teetotal, lose weight, get out and about. Simples........my palpitations have not gone though.

  • Thanks.

  • Bisoprolo is a rate control drug

  • Been on 10 mg bisopolol for eight months. Just makes me really tired.

    But hey ho!.

You may also like...